Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant. Taking Nodon for high blood pressure. Should I take folic acid?

Hi, I am 6 week pregnant. My last LMP was on 25th September,2012. My 1st baby was through IUI in 2007. This time its a normal pregnancy. Apart from thyroid I have high blood pressure for which i use to take NODON 5mg, whereas the gyneic advised me to change the tablet from Nodon to Labebet100 twice a day. The other tablet prescribed are Dubajet 300mg -1nce a day; L arginie Granules 5mg -2ce a day and Arloc D -2ce a day There is no folic acid mentioned. Please suggest should i go for folic acid?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello there.

thanks for writing.

Yes , you have to shift to labebet as nodon is not safe in pregnancy.

Coming to using Folic acid, you have to start it. It is a must in all pregnant females.
It is essential for the first three months of pregnancy.

It prevents developmental defects in your baby.

There is no harm at all in taking these tablets even if you are a known case of thyroid or hypertension.

Take care.

Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor